MAUDE Adverse Event Report: PLEXUS EMBLEM S-ICD PROGRAMMER; EXTERNAL PROGRAMMER

PLEXUS EMBLEM S-ICD PROGRAMMER; EXTERNAL PROGRAMMER
Model Number 3200
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Code Available (3191); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient implanted with a subcutaneous implantable cardioverter defibrillator (s-icd) underwent a ventricular tachycardia (vt) ablation procedure.During the procedure, the patient went into ventricular fibrillation (vf).A health care professional (hcp) attempted to deliver a shock through the implanted device by pressing the shock button on this programmer.However, the programmer displayed a message that there were no stored s-ecgs for the patient and shock therapy was not delivered.External rescue was delivered to terminate the rhythm.Further review was performed by a local field representative and determined that the programmer lost telemetry with the s-icd and resulted in the inability to deliver the shock command to the s-icd.This product remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this patient implanted with a subcutaneous implantable cardioverter defibrillator (s-icd) underwent a ventricular tachycardia (vt) ablation procedure.During the procedure, the patient went into ventricular fibrillation (vf).A health care professional (hcp) attempted to deliver a shock through the implanted device by pressing the shock button on this programmer.However, the programmer displayed a message that there were no stored s-ecgs for the patient and shock therapy was not delivered.External rescue was delivered to terminate the rhythm.Further review was performed by a local field representative and determined that the programmer lost telemetry with the s-icd and resulted in the inability to deliver the shock command to the s-icd.This product remains in service.No additional adverse patient effects were reported.It was reported that the programmer was later returned with no additional information related to the previous reported clinical observations.

Brand Name
EMBLEM S-ICD PROGRAMMER
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
PLEXUS
2400 millbrook dr
buffalo grove IL 60089
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key11042762
Report Number2124215-2020-24586
Device Sequence Number11089571
Product Code LWS
UDI-Device Identifier00802526586507
UDI-Public00802526586507
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3200
Device Catalogue Number3200
Device Lot NumberA103876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date12/19/2020
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown